# SDR 3PRA2011113000001

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N956BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC864B
- Aircraft time: 16,102 hours, 19,984 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE WITH AUTO TEMP CONTROL TO HOT SETTING.  CHECKED OIL SERVICING ON BOTH COOLING TURBINES, PERFORMED CHECK OF HEATING AND COOLING SYS, ALL CHECK NORMAL.  CANNOT DUPLICATE.
